# SDR C1HA200293002

- Difficulty date: March 10, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING F/E COULD NOT CONTROL CABIN PRESSURIZATION.  F/A REPORTED LOUD NOISE WAS COMING FROM DOOR L-2.  NO INDICATION OF L2 OPEN ON F/E PANEL.  DIVERTED TO MCO AND MADE OVERWEIGHT LANDING.  LANDING WAS SMOOTH.  L2 DOOR FOUND TO BE IMPROPERLY CLOSED.  DOOR WAS OPEN AND CLOSED PROPERLY, ALL SEALS IN GOOD CONDITION.  PRESSURIZATION OPS CHECK IAW MM 21-00 PAGE 5.
